Exponentiability in categories of lax algebras

Maria Manuel Clementino, Dirk Hofmann and Walter Tholen

Dedicated to Nico Pumplun on the occasion of his seventieth birthday

For a complete cartesian-closed category V with coproducts, and for any pointed endofunctor T of the category of sets satisfying a suitable Beck-Chevalley-type condition, it is shown that the category of lax reflexive (T,V)-algebras is a quasitopos. This result encompasses many known and new examples of quasitopoi.

Keywords: lax algebra, partial product, locally cartesian-closed category, quasitopos

2000 MSC: 18C20, 18D15, 18A05, 18B30, 18B35

Theory and Applications of Categories , Vol. 11, 2003, No. 15, pp 337-352.


TAC Home